Access count of this item: 77

Files in This Item:
File Description SizeFormat 
1154-10.pdf629.45 kBAdobe PDFView/Open
Title: Limit formulas for dimensions of spaces of automorphic forms (Algebraic number theory and related topics)
Authors: Hoffmann, Werner
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 84
End page: 89
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.